# SDR FDEA2019010113625

- Difficulty date: December 31, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 8,182 hours, 3,294 cycles
- System (JASC): 3242 · Brake
- Part: Bushing
- Part number: C20508000
- Part serial: 05183
- Condition: Worn
- Location: Nr 5 Brake
- Part time: 7,893 hours, 3,289 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED NR 5 WHEEL INNER SURFACE APPEARS TO BE CONTACTING OUTER BRAKE SURFACE. UPON REMOVAL OF TIRE AND BRAKE ASSEMBLY, FOUND BRAKE AXLE BUSHING WORN ALLOWING CONTACT BETWEEN WHEEL AND BRAKE. REMOVED AND REPLACED NR 5 BRAKE ASSEMBLY. REFERENCE AMM 32-41-08-4-4. (NOTE: NR 5 TIRE AND WHEEL ASSEMBLY WAS ALSO DAMAGED. IT WAS REPLACED ON NON-ROUTINE N00003.)
